# SDR CWQR20160725026

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 9,138 hours
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 663120020
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE VERTICAL STABILIZER SKIN. THE CORROSION WAS REMOVED AND VERTICAL STABILIZER SKINS WERE REPAIRED IAW  ERO-850036, REV IR.
